MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 4-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43860
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the plastic tubing that goes into the stopcock easily comes off.Reporter stated that there were instances that they had changed out 3 devices and some instances when they threw the j-loop away.There was patient involvement but it's unknown if patient was injured/harmed.
 
Additional Manufacturer Narrative
A picture of the suspect device was provided for evaluation, and a review of the device history record was performed.No discrepancies or anomalies were observed during the manufacturing of this lot.The reported malfunction was confirmed through the analysis of the picture provided, though a probable cause cannot be determined.If the suspect device is returned or further information becomes available a supplemental report will be submitted.

Brand Name
MEDEX 4-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22070641
Report Number1526863-2025-00060
Device Sequence Number21008020
Product Code FPK
UDI-Device Identifier10351688507532
UDI-Public(01)10351688507532(17)271104(10)6068363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43860
Device Lot Number6068363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown